MAUDE Adverse Event Report: TORNIER INC PERFORM 45% INSERT SZ1/2 36 MM +0; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER INC PERFORM 45% INSERT SZ1/2 36 MM +0; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWP1360
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Subluxation (4525)
Date of Event 10/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a competitor's artificial humeral head was implanted, but due to difficulty with elevation, it was replaced with a stryker rsa.During this procedure, to remove the competitor's stem, it was necessary to separate the greater tubercle from the shaft.Subsequently, the greater tubercle gradually fractured or rather, it migrated.It was reported that the patient had a fracture of the greater tubercle around the stem.Debridement was performed on (b)(6).Bone fragments and cement particles were removed.While there were no issues with stability, the procedure concluded by filling the slight gap between the stem and the proximal end with cement.But then dislocation was found, and revision surgery was performed on (b)(6) 2025.
 
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A device inspection was not possible since the affected device was not returned.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material manufacturing or design related problems were unable to be identified as the lot number was not communicated.If the device is returned or if any additional information is provided the investigation will be reassessed.
 
Event or Problem Description

Brand Name
PERFORM 45% INSERT SZ1/2 36 MM +0
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23550242
Report Number0001649390-2025-00818
Device Sequence Number21275919
Product Code PHX
UDI-Device Identifier00846832084395
UDI-Public00846832084395
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K201315
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWP1360
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown